Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Implicit Runge-Kutta processes

Author: J. C. Butcher
Journal: Math. Comp. 18 (1964), 50-64
MSC: Primary 65.61
MathSciNet review: 0159424
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65.61

Retrieve articles in all journals with MSC: 65.61

Additional Information

Article copyright: © Copyright 1964 American Mathematical Society